Home
    Events
    Entry Forms
    Results
    Grand Prix Promotions
    NZ F5000 Cars
    NZ Historic Muscle Cars
    Allcomer Saloons and
    Historic Super Sedans
    NZ Festival of
    Motor Racing
    Cars For Sale
    Classic Trials
    Newsletters
    Links
    Contact Details

Historic Racing Club
E-Mail Address
Subscriber Action
Email article to friendemail a friend
Print pageprint a copy

Welcome to the Historic Racing Club Inc.

visit our new website  www.hrcevents.co.nz

We are a club actively encouraging races for all Historic Racing cars. We also want to encourage more high profile Classic Meetings and will actively seek entries from Australia, USA, and UK. HRC will also arrange for NZ cars to travel overseas to meetings . Our largest and most successfull meeting is the NZ Festival Motor Racing   The policy of the HRC is to work closely with other car clubs on a ongoing basis to encourage a united Historic movement throughout New Zealand. We also work very closely with Auckland Car Club and NZIGP to make sure the Upper North Island get the best motor racing possible

Our aims are to preserve and promote the sporting fellowship of drivers and owners of single seater, sports racing cars and production Sports & GT cars modified with period modifications. The HRC Inc is affiliated to Motorsport New Zealand Inc and abides by their rules and those of the Federation International de l'Automobile.

Many of us have racing cars that we want to "exercise" more often than at present and we want to race with Historic and Classic cars from the 1977 era. There will strict adherance to Schudule K Regulations. Historic Single Seaters and Sports Racing Cars will keep to the Period Classifications of cars. Formula 5000's, Formula Pacifics and Sports Racing cars will be kept separate from the earlier, smaller engined single seaters.

HRC also promotes "Mainstream motor race meetings "  These meetings are branded New Zealand Racing Drivers Club Meetings

Our free newsletter goes out to over 5000 subscibers. To register for our free monthly newsletter fill in the box to your left

To Renew membership or join HRC click www.motorsportentry.com and click items for sale  no registration required
Membership $25 per year 

The HRC Inc is the resident club for the new motor racing complex at Hampton Downs www.hamptondowns.com

For envents calendar and Public Testing Days go www.hamptondowns.com

For Tickets to events at Hampton Downs go to www.hdticketing.com

For all Motorsport regulations go to www.motorsport.org.nz    click on Regulations

All Enquires info@grandprix.org.nz

09 377 0732 or Chris 0274 827542

6 Findlay St,  Ellerslie

Associated Organisations

NZ Racing Drivers Leaque Series   Its Just the Racing  www.nzrdl.co.nz

NZ Festival of Motor Racing    www.nzfmr.co.nz

2K Cup Racing  www.2KCup.com

North Island Endurance Racing Drivers Club www.nierdc.com

www.motorsport.org.nz
Want to be come involved in Motorsport   www.themotorsportclub.com

The Motor Sport Club 

TRANSPONDERS

MY LAPS
My Laps Transponders can be purchased from the Historic Racing Club. Order online at www.motorsportentry.com or send a cheque to HRC Inc, PO Box 28140 Remuera.

Special offer this coming season

AMB Flex Transponder $89.00 plus licence fee

Transponders can now be purchased as little as $89.00 plus a 1 year licence fee of $110 making the total price $199.00

This price includes insurance and lifetime guarantee

Your only cost is the licence fee of $110 a year in subsequent years
That is less than 2 weekends hire and you own the transponder !

AMB FLEX TRANSPONDERS

1 year $199.00, 2 years $340 and 5 years for $597. At the end of the license period to activate your transponder is AU$100 for 1 year, 2 years AU$181.50 and 5 years AU 368.50. This@new method would suit competitors who are looking a short term career in motor racing

Or wanting to save money in the initial years

All My Laps Transponders are used at all New Zealand circuits.

MYLAPS provides personal transponders to fulfill the needs of organizations as well as the needs of participants. With the introduction of the Car/Bike FLEX personal transponder, MYLAPS offers a low cost entry solution for racers.

PUKEKOHE SUPER FINAL

SCHEDULE FOR FRIDAY, SATURDAY

AND SUNDAY APRIL 15,16 and 17

WEDNESDAY AND THURSDAY

Paddock set up only, circuit closed

Gates Open                       -              8.30pm

Gates Closed                     -              4.30pm

Pit garages – All pre-sold and prioritised for Class 1 and 2 Touring Cars, GT1/2 and Super Trucks.

Special conditions – no circuit access. Infield access by prior arrangement with circuit management.

Circuit contact details:

John Hume

john@pukekoheparkraceway.nz

021 704 347

FRIDAY APRIL 16 – TESTING

7.30am                               -                             Track gates open

7.30am                                -                             Documentation Begins                                                  INFIELD

9.00am                                -                             Marshals & Rescue Teams in position                        TRACK

9.00am                                -                             Timing Check                                                                   TIMING

9.15am                                -                             Stewards Inspection                                                      TRACK

9.30am                 (15 minutes)        -              Formula Ford                                                                   PRACTICE

9.50am                 (15 minutes)        -              Kumho Tyres Pre-65                                                      PRACTICE

10.10am              (15 minutes)        -              TRADEZONE GT3/GT4                                                    PRACTICE

10.30am              (15 minutes)        -              Ssangyong Actyon Utes                                                 PRACTICE

10.50am              (15 minutes)        -              TRADEZONE GT1/GT2//Pirelli Porsche/BMW Open               PRACTICE

11.10am              (15 minutes)        -              NZ V8 Utes                                                                      PRACTICE

11.35am              (20 minutes)        -              NZ SuperTrucks                                                               PRACTICE

12.00pm              (15 minutes)        -              Kumho Tyres Pre-65                                                      PRACTICE

12.20pm                                                           LUNCH BREAK

12.40pm              (15 minutes)        -              TRADEZONE GT3/GT4                                                    PRACTICE

1.00pm                (15 minutes)        -              Formula Ford                                                                   PRACTICE

1.20pm                (15 minutes)        -              TRADEZONE GT1/GT2//Pirelli Porsche/BMW Open               PRACTICE

1.40pm                (15 minutes)        -              Ssangyong Actyon Utes                                                 PRACTICE

2.00pm                (15 minutes)        -              Kumho Tyres Pre-65                                                      PRACTICE

2.20pm                (15 minutes)        -              NZ V8 Utes                                                                      PRACTICE

2.35pm                (15 minutes)        -              TRADEZONE GT3/GT4                                                    PRACTICE

2.50pm                (15 minutes)        -              Formula Ford                                                                   PRACTICE

3.05pm                (15 minutes)        -              TRADEZONE GT1/GT2//Pirelli Porsche/BMW Open               PRACTICE

3.20pm                (10 minutes)        -              Ssangyong Actyon Utes                                                 PRACTICE

3.35pm                (30 minutes)        -              SSANGYONG ACTYON UTES HOT LAPS                        HOT LAPS

4.05pm                (40 minutes)        -              NZ V8 Utes                                                                     HOT LAPS

4.45pm                (40 minutes)        -              NZ SuperTrucks                                                               HOT LAPS

SATURDAY APRIL 16 – SUPERFINALS DAY 1

7.30am                               -                             Track gates open

9.00am                                -                             Marshals & Rescue Teams in position                        TRACK

9.00am                                -                             Documentation Begins                                                  INFIELD

9.00am                                -                             Timing Check                                                                   TIMING

9.15am                                -                             Stewards Inspection                                                      TRACK

9.30am  (10 minutes)       -                             NZ SuperTrucks                                                               SCRUB

9.40am (15 minutes)        -                             Ssangyong Actyon Utes                                                 PRACTICE

9.55am (15 minutes)        -                             Pirelli Porsche                                                                 QUALIFY

10.15am (15 minutes)      -                             TRADEZONE GT1/GT2                                                    QUALIFY

10.35am (15 minutes)      -                             Kumho Tyres Pre-65                                                      QUALIFY

10.55am (15 minutes)      -                             TRADEZONE GT3/4                                                         QUALIFY

11.15am (15 minutes)      -                             NZ V8 Utes                                                                      QUALIFY

11.35am (15 minutes)      -                             Ssangyong Actyon Utes                                                 QUALIFY

11.55am (25 minutes)      -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)               PRACTICE

12.25pm (15 minutes)      -                             Formula Ford                                                                   QUALIFY

12.45pm (20 minutes)      -                             NZ SuperTrucks                                                               QUALIFY

1.05pm                              -                             LUNCH BREAK – D1 Drift Demonstration

1.30pm (20 minutes)        -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)               QUALIFY

1.55pm (8 laps)                 -                             Pirelli Porsche                                                                 RACE 3

2.15pm (8 laps)                 -                             NZ V8 Utes                                                                      RACE 2

2.30pm (8 laps)                 -                             TRADEZONE GT3/4                                                         RACE 1

2.45pm (10 laps)                              -                             TRADEZONE GT1/2                                                         RACE 4

3.05pm (8 laps)                 -                             Kumho Tyres Pre-65                                                      RACE 5

3.20pm (8 laps)                 -                             Ssangyong Actyon Utes                                                 RACE 6            

3.40pm (12 laps)                              -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)               RACE 7

4.05pm (10 laps)                              -                             Formula Ford                                                                   RACE 8

4.30pm (6 laps)                 -                             NZ SuperTrucks                                                               RACE 9

4.55pm                               -                             TV Crews clear track                                                      Circuit

5.00pm (30 minutes)        -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)       HOT LAPS

5.30pm                                              -                             Circuit Close                                                                   

SUNDAY APRIL 17 – SUPERFINALS DAY 2

7.30am                               -                             Track gates open

8.15am                                -                             Marshals & Rescue Teams in position                        TRACK

8.30am                                -                             Timing Check                                                                   TIMING

8.35am                                -                             Stewards Inspection                                                      TRACK

8.45am (10 minutes)        -                             NZ SuperTrucks                                                               SCRUB

9.00am (30 minutes)        -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)       HOT LAPS

9.35am (8 laps)                  -                             TRADEZONE GT3/GT4                                                    RACE 10

9.55am (8 laps)                  -                             Ssangyong Actyon Utes                                                 RACE 11

10.15am (10 laps)             -                             TRADEZONE GT1/2                                                         RACE 12

10.35am (8 laps)               -                             NZ V8 Utes                                                                      RACE 13

10.55am (8 laps)                -                             Kumho Tyres Pre-65                                                      RACE 14

11.10am (8 laps)               -                             Pirelli Porsche                                                                 RACE 15

11.30am (14 laps)             -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)       RACE 16

11.55am (10 laps)             -                             Formula Ford                                                                   RACE 17

12.15am  (8 laps)                             -                             Ssangyong Actyon Utes                                                 RACE 18

12.30pm  (8 laps)                             -                             NZ SuperTrucks                                                               RACE 19

12.50pm                            -                             LUNCH BREAK  - D1 Drift Demonstration

1.20pm (8 laps)                 -                             TRADEZONE GT3/4                                                         RACE 20

1.40pm (12 laps)                              -                             NZ V8 Utes                                                                      RACE 21

2.10pm (25 laps)                              -                             NZ TOURING CARS CHAMPIONSHIP (incl BMW)               RACE 22

2.55pm (10 laps)                              -                             Ssangyong Actyon Utes                                                 RACE 23

3.15pm (10 laps)                              -                             TRADEZONE GT1/GT2                                                    RACE 24

3.35pm (12 laps)                              -                             Formula Ford – Ron Frost Memorial Trophy                              RACE 25

3.55pm (10 laps)                              -                             Pirelli Porsche                                                                 RACE 26

4.20pm (8 laps)                 -                             Kumho Tyres Pre-65                                                      RACE 27

4.40pm (8 laps)                 -                             NZ SuperTrucks Flying Farewell                                   RACE 28

5.00pm                               -                             Circuit closes

MONDAY APRIL 18

Paddock breakdown only, circuit closed

 

Gates Open                       -              8.00am

Gates Closed                     -              4.30pm

 

Circuit contact details:

John Hume

john@pukekoheparkraceway.nz

021 704 347

 

 

 

 

 

 

 



 


2003-2009 Copyright© Historic Racing Club Inc
| Design by WebBuilder Ltd